# SDR CA090929001

- Difficulty date: September 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 42,215 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71112112
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC LEAK ON NR 1 ENGINE PRESSURE LINE FOR EDP. LINE FOUND CRACKED. REPLACEMENT CARRIED OUT. (TC# 20090929001)
